# SDR COMA9610023

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 7603 · Power Lever
- Part: Circuit Breakers
- Condition: Tripped
- Location: Power Levers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT POWER LEVER FLIGHT IDLE STOP SOLENOIDS CIRCUIT BREAKERS WERE TRIPPED.  RESET CIRCUIT BREAKERS AND SYSTEM TEST NORMAL.
